Giovanni MOLICA BISCI

Publications



Books
  • G. Molica Bisci - V. Radulescu - R. Servadei, Variational Methods for Nonlocal Fractional Problems, Encyclopedia of Mathematics and its Applications, 162 Cambride University Press - ISBN: 9781107111943. Foreword by J. Mawhin. (pp. 1-400).

Chapter in a book
  • G. Molica Bisci, Variational and Topological Methods for Nonlocal Fractional Periodic Equations, to be published in Recent developments in the Nonlocal Theory, De Gruyter  (2018).


Selected papers
  1. G.M. Figueiredo - G. Molica Bisci - R. Servadei, The effect of the domain topology on the number of solutions of fractional Laplace problems, Calc. Var. Partial Differentil Equations 57 (2018), n.4, 57:103 (pp. 1-24) -https://doi.org/10.1007/s00526-018-1382-2.

  2. G. Molica Bisci, A group-theoretical approach for nonlinear Schroedinger equations (pp. 1-21) - Advances in Calculus of Variations, https://doi.org/10.1515/acv-2018-0016.

  3. V. Ambrosio - J. Mawhin - G. Molica Bisci, (Super)critical nonlocal equations with periodic boundary conditions, Selecta Mathematica (pp. 1-29), pubblicato on-line il 13/2/2018 - https://doi.org/10.1007/s00029-018-0398-y.

  4. V. Ambrosio - G.M. Figueiredo - T. Isernia - G. Molica Bisci, On the existence of sign-changing solutions for a class of zero mass fractional Schroedinger equations, Advanced Nonlinear Studies (in press).

  5. G. Molica Bisci - L. Vilasi - D. Repovs, Existence results for some problems on Riemannian manifolds, Communications in Analysis and Geometry (in press).

  6. S. Liang - G. Molica Bisci – B. Zhang, Multiple solutions for a noncooperative Kirchhoff-type system involving the fractional p-Laplacian and critical exponents, Mathematische Nachrichten (in press).

  7. A. Fiscella - G. Molica Bisci - R. Servadei, Multiplicity results for fractional Laplace problems with critical growth, Manuscripta Math. (in press).

  8. V. Ambrosio - L. D’Onofrio - G. Molica Bisci, Perturbation methods for nonlocal Kirchhoff-type problems, Fract. Calc. Appl. Anal. 20, 829-853 (2017).

  9. G. Molica Bisci - D. Repovs - R. Servadei, Nonlinear problems on the Sierpinski gasket, J. Math. Anal. 452, 883-895 (2017).

  10. V. Ambrosio - G. Molica Bisci, Periodic solutions for a fractional asymptotically linear problem, Proc. Edinb. Math. Soc. Sect. A (in press).

  11. J. Mawhin - G. Molica Bisci, A Brezis-Nirenberg type result for a nonlocal fractional operator, J. Lond. Math. Soc. (2), 95, 73-93 (2017).

  12. G. Molica Bisci - D. Repovs, Yamabe-type equations on Carnot groups, Potential Anal. 46, 369-383 (2017).

  13. G. Molica Bisci - D. Mugnai - R. Servadei, On multiple solutions for nonlocal fractional problems via $\nabla$-theorems, Differential Integral Equations 30, 641-666 (2017).

  14. V. Ambrosio - G. Molica Bisci, Periodic solutions for nonlocal fractional equations, Commun. Pure Appl. Anal. 16, n.1, 331-344 (2017).

  15. G. Molica Bisci - L.Vilasi, On a fractional degenerate Kirchhoff-type problem, Commun. Contemp. Math. 19 (2017), n. 1, 1550088, 23 pp.

  16. R. Bartolo - G. Molica Bisci, Asymptotically linear fractional p-Laplacian equations, Ann. Mat. Pura Appl. 196, 427-442 (2017).

  17. G. Molica Bisci - V. Radulescu, A sharp eigenvalue theorem for fractional elliptic equations, Israel Journal of Math. 219, 331-351 (2017).

  18. G. Molica Bisci - D. Repovs - R. Servadei, Nontrivial solutions of superlinear nonlocal problems, Forum Math. 28, 1095-1110 (2016).

  19. X. Mingqi - G. Molica Bisci - G. Tian - B. Zhang, Infinitely many solutions for the stationary Kirchhoff problems involving the fractional p-Laplacian, Nonlinearity 29, 357-374 (2016).

  20. A. Fiscella - G. Molica Bisci - R. Servadei, Bifurcation and multiplicity results for critical nonlocal fractional problems, Bull. Sci. Math 140, 14-35 (2016).

  21. G. Molica Bisci - M. Ferrara, Subelliptic and parametric equations on Carnot groups, Proc. Amer. Math. Soc. 7, 3035-3045 (2016).

  22. G. Molica Bisci - V. Radulescu, Ground state solutions of scalar field fractional Schroedinger equations, Calc. Var. Partial Differential Equations 54, 2985-3008 (2015).

  23. Z. Binlin - G. Molica Bisci - R. Servadei, Superlinear nonlocal fractional problems with infinitely many solutions, Nonlinearity 28, 2247-2264 (2015).

  24. G. Molica Bisci - R. Servadei, A Brezis-Nirenberg splitting approach for nonlocal fractional equations, Nonlinear Anal. 119, 341-353 (2015).

  25. G. Molica Bisci - R. Servadei, Lower semicontinuity of functionals of fractional type and applications to nonlocal equations with critical Sobolev exponent, Adv. Differential Equations 20, 635-660 (2015).

  26. G. Molica Bisci - V. Radulescu, A characterization for elliptic problems on fractal sets, Proc. Amer. Math. Soc. 143, 2959-2968 (2015).

  27. L. Fattorusso - G. Molica Bisci - A. Tarsia, A global regularity result for some degenerate elliptic systems, Nonlinear Anal. 125, 54-66 (2015).

  28. G. Molica Bisci - R. Servadei, A pseudo-index approach to fractional equations, Expo. Math. 33, 502-516 (2015).

  29. G. Molica Bisci - V. Radulescu, Applications of local Linking to nonlocal Neumann problems, Commun. Contemp. Math., vol. 17, 1 ID 1450001 (2015).

  30. G.M. Figueiredo - G. Molica Bisci - R. Servadei, On a fractional Kirchhoff-type equation via Krasnoselskii's genus, Asymptot. Anal. 94, 347-361 (2015).

  31. G. Molica Bisci - D. Repovs, On doubly nonlocal fractional elliptic equations, Rend. Lincei Mat. Appl. 26, 161-176 (2015).

  32. G. Molica Bisci - V. Radulescu, Multiplicity results for elliptic fractional equations with subcritical term, NoDEA Nonlinear Differential Equations Appl. 22, 721-739 (2015).

  33. G. Molica Bisci - V. Radulescu, Bifurcation analysis of a singular elliptic problem modelling the equilibrium of anisotropic continuous media, Topol. Methods Nonlinear Anal. 45, 493-508 (2015).

  34. G. Afrouzi - A. Hadjian - G. Molica Bisci, A variational approach for one-dimensional prescribed mean curvature problems, J. Aust. Math. Soc. 97, 145-161 (2014).

  35. G. Molica Bisci - P. Pizzimenti, Sequences of weak solutions for non-local elliptic problems with Dirichlet boundary condition, Proc. Edinb. Math. Soc. 57, 779-809 (2014).

  36. G. Molica Bisci - D. Repovs, Higher nonlocal problems with bounded primitive, J. Math. Anal. Appl. 420, 167-176 (2014).

  37. G. Molica Bisci, Sequence of weak solutions for fractional equations, Math. Res. Lett. 21, 241-253 (2014).

  38. M. Ferrara - G. Molica Bisci, Existence results for elliptic problems with Hardy potential, Bull. Sci. Math., 138, 846-859 (2014).

  39. G. Molica Bisci - D. Repovs, Multiple solutions for elliptic equations involving a general operator in divergence form, Ann. Acad. Fenn. Math. 39, 259-273 (2014).

  40. G. Molica Bisci, Fractional equations with bounded primitive, Appl. Math. Lett. 27, 53-58 (2014).

  41. G. Molica Bisci - B.A. Pansera, Three weak solutions for nonlocal fractional equations, Adv. Nonlinear Stud., 14, 619-629 (2014).

  42. G. Molica Bisci - V. Radulescu, A Mountain Pass Solutions for Nonlocal Equations, Ann. Acad. Fenn. Math. 39, 579-592 (2014).

  43. G. Molica Bisci, Variational problems on the sphere, Recent Trends in Nonlinear Partial Differential Equations II. Stationary problems, Contemp. Math. 595, 273-291 (2013).

  44. G. Molica Bisci - D. Repovs, Nonlinear algebraic systems with discontinuous terms, J. Math. Anal. Appl. 398, 846-856 (2013).

  45. G. Molica Bisci - V. Radulescu, Multiple symmetric solutions for a Neumann problem with lack of compactness, C.R. Math. Acad. Sci. Paris 351, 37-42 (2013).

  46. G. Bonanno - G. Molica Bisci - V. Radulescu, Nonlinear elliptic problems on Riemannian manifolds and applications to Emden-Fowler type equations, Manuscripta Math. 142, 157-185 (2013).

  47. P. Candito - G. Molica Bisci, Radially symmetric weak solutions for elliptic problems in R^N, Differential Integral Equations, 26 n. 9/10, 1009-1026 (2013).

  48. G. Bonanno - G. Molica Bisci - V. Radulescu, Quasilinear elliptic non-homogeneous Dirichlet problems through Orlicz-Sobolev spaces, Nonlinear Anal. 75, 4441-4456 (2012).

  49. G. Bonanno - G. Molica Bisci - V. Radulescu, Variational analysis for a nonlinear elliptic problem on the Sierpinski gasket, ESAIM Control Optim. Calc. Var. 18, 941-953 (2012).

  50. G. Bonanno - G. Molica Bisci, Three weak solutions for elliptic Dirichlet problems, J. Math. Anal. Appl. 382, 1-8 (2011).

  51. G. Bonanno - G. Molica Bisci, Infinitely many solutions for a Dirichlet problem involving the p-Laplacian, Proc. Roy. Soc. Edinburgh Sect. A 140, 737-752 (2010).

  52. S.A. Marano - G. Molica Bisci - D. Motreanu, Multiple solutions for a class of elliptic hemivariational inequalities, J. Math. Anal. Appl. 337, 85-97 (2008).


Complete list of publications